MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS HI FLEX ISRT TR S1-2 11; TRAY, SURGICAL, INSTRUMENT

SMITH & NEPHEW, INC. GII PS HI FLEX ISRT TR S1-2 11; TRAY, SURGICAL, INSTRUMENT
Model Number 71430402
Medical Device Problem Codes Fracture (1260); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during consignment inspection the device was found with burrs and nicks.Device will be returned.After investigation, upon product's receipt, it has been confirmed that the device is cracked/broken.

Brand Name
GII PS HI FLEX ISRT TR S1-2 11
Common Device Name
TRAY, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key11285084
Report Number1020279-2021-01014
Device Sequence Number14327801
Product Code FSM
UDI-Device Identifier03596010493026
UDI-Public03596010493026
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2020
Device Model Number71430402
Device Catalogue Number71430402
Device Lot Number08EM07578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2021
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date02/28/2021
Patient Sequence Number1